# SDR CALA2021032600371

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 64,542 hours, 5,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN SEVERAL LOCATIONS IN THE CABIN. REPLACED EMER BATTERY PACKS AT THE FOLLOWING POSITIONS. L1 DOOR AFT, R1 ABOVE DOOR, R4 DOOR AFT, R4 ABOVE DOOR & L3 ABOVE DOOR. EMERGENCY LIGHTS CK GOOD.PER AMM 33-51-06-960-802. ADD EMP:V931306
